# SDR SWIA202266404

- Difficulty date: July 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT FS 327.763 BETWEEN INTERCOSTALS DD4 AND DD5     (C-CHECK RO 8/31/2022)    BLENDED FRAME AT FS 327.763 BETWEEN INTERCOSTALS DD4 AND DD5 REF CRJ 200 SRM 51-21-06   FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 52-00-00.  REMOVED AND: INSTALLED FRAME (FORMER) BETWEEN INTERCOSTAL DD4 AND DD5 REF CRJ200 SRM 51-42-06 AND DWG 601R31702 REV -N. BLENDED FOUND TO BE OUT OF LIMITS  COMPLIED WITH 51-900-1003-SKY. SEE CONTINATION CARD FOR DETAILS
